A new generalized Riccati equation rational expansion method and its application
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (5): 2924-2931    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A new generalized Riccati equation rational expansion method and its application
Wang Jing
河南理工大学数学与信息科学学院,焦作 454000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn